MAUDE Adverse Event Report: Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision UV Absorbing IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens

Alcon Laboratories Ireland Ltd. Clareon Vivity Extended Vision UV Absorbing IOL w/AutonoME Delivery System; Extended depth of focus intraocular lens
Model Number CCAET0
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the leading haptic was folded backwards and stuck to back of optic; pulling it loose with a sinskey instrument resulted in a peripheral posterior capsule defect.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Extended Vision UV Absorbing IOL w/AutonoME Delivery System
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
Alcon Laboratories Ireland Ltd.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50945888
Report Number9612169-2026-02241
Device Sequence Number13145171
Product Code POE
UDI-Device Identifier00380652406765
UDI-Public(01)00380652406765(17)280407(11)240409(10)25835203
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCAET0
Device Lot Number25835203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured04/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Sinskey instrument.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown